American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information
View Article: PDF

[2] Fan Xu. On the cluster multiplication theorem for acyclic cluster algebras. Trans. Amer. Math. Soc. 362 (2010) 753-776. MR 2551505.
Abstract, references, and article information
View Article: PDF

[3] Ana-Maria Castravet. The Cox ring of $\overline {M}_{0,6}$. Trans. Amer. Math. Soc. 361 (2009) 3851-3878. MR 2491903.
Abstract, references, and article information
View Article: PDF

[4] Hirotachi Abo, Giorgio Ottaviani and Chris Peterson. Induction for secant varieties of Segre varieties. Trans. Amer. Math. Soc. 361 (2009) 767-792. MR 2452824.
Abstract, references, and article information
View Article: PDF

[5] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Christof Geiß and Jan Schröer. Extension-orthogonal components of preprojective varieties. Trans. Amer. Math. Soc. 357 (2005) 1953-1962. MR 2115084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Slawomir Rams. Three-divisible families of skew lines on a smooth projective quintic. Trans. Amer. Math. Soc. 354 (2002) 2359-2367. MR 1885656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mauro C. Beltrametti and Andrew J. Sommese. Projective manifolds with small pluridegrees. Trans. Amer. Math. Soc. 352 (2000) 3045-3064. MR 1641087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. P. Cavaliere, M. E. Rossi and G. Valla. On the resolution of certain graded algebras . Trans. Amer. Math. Soc. 337 (1993) 389-409. MR 1110573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Aidan Schofield and Michel Van den Bergh. The index of a Brauer class on a Brauer-Severi variety . Trans. Amer. Math. Soc. 333 (1992) 729-739. MR 1061778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Lex E. Renner. Classification of semisimple algebraic monoids . Trans. Amer. Math. Soc. 292 (1985) 193-223. MR 805960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1